# SDR DL73S040296

- Difficulty date: April 2, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,546 hours, 35,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN LAP JOINTS AND BUTT JOINTS WERE FOUND WITH NUMEROUS AREAS OF SCRIBE DAMAGE FROM FS 259.5 TO 1016  IN THE JOINTS FROM STRINGER 14 AND ABOVE.  THE AFFECTED LAP JOINTS WERE CUT OUT AND ALUMINUM REPAIR DOUBLERS INSTALLED TO RESTORE THE JOINTS.  THE BUTT JOINT STRAPS WERE REMOVED AND REPLACED.  THE REPAIRS ARE SUMMARIZED ON ER/A 386200-14.
